# SDR USAA070678

- Difficulty date: August 28, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Aircraft time: 57,230 hours, 57,230 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE LOWER SKIN PANEL AT SLAT STA 3.25 HAS CRACK.  REMOVED DAMAGE, FAB'D & INSTALLED REPAIR PARTS PER BOEING TR 57-41-02, DEFECT SIZE:  .75 INCH.
